# SDR SWAA096865

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 70,996 hours, 63,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING I/B FORE FLAP LOWER SURFACE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
